MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3240
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-21179; related manufacturer reference number: 1627487-2020-21180; related manufacturer reference number: 1627487-2020-21181.It was reported that the patient experienced ineffective therapy.Troubleshooting revealed high impedances on multiple contacts.As a result, surgical intervention was undertaken on (b)(6) 2020 wherein the entire system was explanted and replaced.Issue resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10102905
Report Number1627487-2020-21178
Device Sequence Number3611105
Product Code LGW
UDI-Device Identifier05414734406192
UDI-Public05414734406192
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number3240
Device Catalogue Number3240
Device Lot Number5029501
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/04/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient Weight111